Volume 12, Number 1, January 2006
|Page(s)||35 - 51|
|Published online||15 December 2005|
Homogenization of periodic nonconvex integral functionals in terms of Young measures
Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, CH-8057 Zürich, Switzerland; email@example.com
2 EMIAN (Équipe de Mathématiques, d'Informatiques et Applications de Nîmes), Centre Universitaire de Formation et de Recherche de Nîmes, Site des Carmes, Place Gabriel Péri, Cedex 01, 30021 Nîmes, France; firstname.lastname@example.org
3 I3M (Institut de Mathématiques et Modélisation de Montpellier) UMR-CNRS 5149, Université Montpellier II, Place Eugène Bataillon, 34090 Montpellier, France; email@example.com
Revised: 16 February 2005
Homogenization of periodic functionals, whose integrands possess possibly multi-well structure, is treated in terms of Young measures. More precisely, we characterize the Γ-limit of sequences of such functionals in the set of Young measures, extending the relaxation theorem of Kinderlherer and Pedregal. We also make precise the relationship between our homogenized density and the classical one.
Mathematics Subject Classification: 35B27 / 49J45 / 74N15
Key words: Young measures / homogenization.
© EDP Sciences, SMAI, 2006
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.